Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dialated cardiomyopath atrial fibrillation, defibrillator installed due to Tosades des pointes syndrome. Is ubiquinol a good choice to improve my EF?

User rating for this question
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions

In March I was diagnosed with Dialated Cardiomyopath afib and had an EF of 25 percent. I had a pacemaker/Defibrillator installed due to seizures in the hospital due to tosades des pointes syndrome. My question is Ubiquinol a good choice to improve my EF. I have lost 54 pounds since March and walk 4 miles a day and feel great now I was 309 lbs when admitted
Posted Sat, 9 Jun 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Prabhakar C Koregol 17 hours later
Thanks for the detailed information.

You are on good set of recommended medicines and couple of off label medicines as well like fish oil. I wouldn't believe there will good role for ubiquinol in your case.

My suggestion to you is to have your ECHO and ECG repeated. Hearing your overall situation there should be significant improvement. After that we should be able to decide if you need any more medicines.

Please do get back to me with report. Till such time no need to add any other medicines.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor